# SDR USAASA02099

- Difficulty date: November 17, 2002
- Submitted: December 10, 2002
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 0929
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - AN 'EPSU BATT EMER R' MESSAGE CAME ON DURING THE EMERGENCY LIGHTS TEST.  REPLACED RIGHT EMERGENCY POWER SUPPLY UNIT BATTERY.  OPERATIONALLY CHECKED OK.  (M)
